# SDR SWAA2025012488927

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLED DOOR EMERGENCY LIGHT LENS COVER AT AFT GALLEY AREA 2024-767277<[01] INSTALLED CORRECTLY DOOR EMERGENCY LIGHT LENS COVER AT AFT GALLEY AREA IAW B737-700 AMM: 33-51-01-960-802 AND PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST; TEST IS OK;[02] CERTIFIED WORK PERFORMED.
